[Loss of inhibitors of the blood coagulation system in protein-losing enteropathy (author's transl)].
Аннотация
The investigation of the haemostasis of a 11 6/12 years old boy with protein-losing enteropathy revealed signs of hypercoagulability of the coagulation system, due to a decreased plasma concentration of antithrombin III and alpha1-antitrypsin, that were lost with other proteins in great amounts into the intestinal tract. The loss of these two important inhibitors of the coagulation system can lead to thrombotic complications in patients with protein losing enteropathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.